# SDR CA120829005

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCE4N3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K081
- Condition: Failed
- Location: Mlg
- Part time: 189 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING A GRADUAL PRESSURE LOSS OF ONE THE 4 MAIN WHEELS, THE BALANCE, THE WEIGHT THAT IS ADHERED TO THE INSIDE OF THE TIRE BY THE MFG WAS FOUND TO HAVE DE-BONDED FROM THE INSIDE OF THE TIRE AND WAS LOOSE INSIDE OF THE TIRE.  THE BALANCE WEIGHT SHOWED SIGNS OF DISINTEGRAT1NG AND SMALL BITS OF RUBBER WERE FOUND TO BE INSIDE OF THE TIRE.  THE MAINTENANCE ENGINEER SPECULATES THAT SOME OF THESE SMALL BITS OF RUBBER MAY HAVE GOTTEN IN BETWEEN THE BEAD AND THE TIRE RESULTING IN THE SLOW LOSS OF PRESSURE FROM THAT TIRE.  THERE WAS NO DAMAGE TO THE WHEEL ASSY AND THE TIRE WAS REPLACED WITH A NEW ONE.  ACFT WAS RETURNED TO SERVICE.
